Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 193, NWS St. Louis, MO

May 25, 2008Randolph County, Saint Clair County, Washington County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at May 25, 2008, 4:57 PM CDT for Randolph County, Saint Clair County, Washington County, Illinois. It was in force for 78 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2008, 4:57 PM CDT (21:57 UTC)
Expired
May 25, 2008, 6:15 PM CDT
In force
78 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Randolph County, IL, Saint Clair County, IL, Washington County, IL

The radar

The St Louis radar (KLSX), 99 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 4:57 PM CDTHAIL 0.88Baldwin, IL
May 25, 5:00 PM CDTHAIL 1Baldwin, IL
May 25, 5:12 PM CDTHAIL 0.54 W Sparta, IL
May 25, 5:15 PM CDTHAIL 1Sparta, ILHAIL BEGAN SHORTLY AFTER 500 PM AND CONTINUED THROUGH ALMOST 530 PM. VARIED IN SIZE FROM PENNY TO QUARTER.
May 25, 5:18 PM CDTHAIL 0.53 Sw Sparta, ILREPORTED AT THE SPARTA COUNTRY CLUB
May 25, 5:20 PM CDTHAIL 1Sparta, IL
May 25, 6:03 PM CDTHAIL 0.753 Ese Steeleville, ILREPORTED ON THE COUNTY LINE JUST WEST OF WILLISVILLE. ALSO A WALL CLOUD WITH ROTATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 3:58 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.0 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 214 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1337 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
214 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 252158
SVRLSX
ILC157-163-189-252315-
/O.NEW.KLSX.SV.W.0193.080525T2157Z-080525T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
457 PM CDT SUN MAY 25 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN WASHINGTON COUNTY IN SOUTH CENTRAL ILLINOIS
  RANDOLPH COUNTY IN SOUTHWEST ILLINOIS
  SOUTHEASTERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS

* UNTIL 615 PM CDT

* AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR BALDWIN...OR 8 MILES
  SOUTHEAST OF RED BUD...AND MOVING EAST AT 14 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EVANSVILLE...
  SPARTA...
  STEELEVILLE...
  PERCY...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF LARGE DAMAGING HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3821 8955 3821 8959 3796 8961 3783 8968
      3808 9009 3814 9004 3822 8998 3823 8990
      3824 8991 3834 8983 3825 8954
TIME...MOT...LOC 2157Z 291DEG 12KT 3815 8986

$$

TILLY
3 follow-up statements
000 
WWUS53 KLSX 252221
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
521 PM CDT SUN MAY 25 2008

ILC157-163-189-252315-
/O.CON.KLSX.SV.W.0193.000000T0000Z-080525T2315Z/
RANDOLPH IL-WASHINGTON IL-ST. CLAIR IL-
521 PM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHEASTERN ST. CLAIR...SOUTHWESTERN WASHINGTON AND RANDOLPH
COUNTIES...

AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR BLAIR...OR
ABOUT 8 MILES SOUTH OF SPARTA...MOVING SOUTHEAST AT 23 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... 
STEELVILLE...WELGE...STEELEVILLE AND PERCY.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING GOLF BALL SIZE HAIL. THIS IS 
AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3821 8955 3821 8959 3796 8961 3783 8968
      3806 9005 3832 8980 3825 8954
TIME...MOT...LOC 2221Z 294DEG 20KT 3804 8973

$$

TILLY
000 
WWUS53 KLSX 252233
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
533 PM CDT SUN MAY 25 2008

ILC163-189-252243-
/O.CAN.KLSX.SV.W.0193.000000T0000Z-080525T2315Z/
WASHINGTON IL-ST. CLAIR IL-
533 PM CDT SUN MAY 25 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ST. CLAIR AND
SOUTHWESTERN WASHINGTON COUNTIES IS CANCELLED...

LAT...LON 3796 8961 3783 8968 3801 8996 3822 8979
      3821 8959
TIME...MOT...LOC 2233Z 306DEG 21KT 3800 8966

$$

ILC157-252315-
/O.CON.KLSX.SV.W.0193.000000T0000Z-080525T2315Z/
RANDOLPH IL-
533 PM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN RANDOLPH COUNTY...

A TORNADO WARNING ALSO REMAINS IN EFFECT FOR PORTIONS OF SOUTHEAST 
RANDOLPH COUNTY. 

AT 531 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR STEELEVILLE...
OR ABOUT 10 MILES NORTHEAST OF CHESTER...MOVING SOUTHEAST AT 24 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE....

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3796 8961 3783 8968 3801 8996 3822 8979
      3821 8959
TIME...MOT...LOC 2233Z 306DEG 21KT 3800 8966

$$

TILLY
000 
WWUS53 KLSX 252312
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
611 PM CDT SUN MAY 25 2008

ILC157-252321-
/O.EXP.KLSX.SV.W.0193.000000T0000Z-080525T2315Z/
RANDOLPH IL-
611 PM CDT SUN MAY 25 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RANDOLPH COUNTY WILL 
BE ALLOWED TO EXPIRE AT 615 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. PLEASE REPORT ANY WIND DAMAGE TO LOCAL LAW ENFORCEMENT OR THE 
NATIONAL WEATHER SERVICE. 

ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM. 

LAT...LON 3796 8961 3783 8968 3801 8996 3822 8979
      3821 8959
TIME...MOT...LOC 2311Z 306DEG 21KT 3791 8947

$$

TILLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:50 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, May 25, 3:50 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
350 PM CDT SUN MAY 25 2008

.DISCUSSION...
/345 PM CDT SUN MAY 25 2008/

WILL BE ISSUING A FLASH FLOOD WATCH FOR NORTHEAST MISSOURI AND
WEST CENTRAL ILLINOIS UNTIL MIDDAY MONDAY. MOST OF NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS RECEIVED BETWEEN 1/2 AND 1 INCH
OF RAINFALL THIS MORNING...WITH LOCALLY HEAVIER AMOUNTS. THIS SAME
AREA WILL LIKELY SEE ADDITIONAL LOCALLY HEAVY RAINFALL TONIGHT
INTO TOMORROW MORNING AS 925-850MB MOISTURE CONVERGENCE AND
TRANSPORT INCREASES UNDER RIGHT ENTRANCE REGION OF UPPER JET. SVR
TSRA OVER PLAINS MAY ORGANIZE INTO AN MCS AND MOVE ACROSS NRN NO
LATE TONIGHT AND TOMORROW MORNING. PROPAGATION VECTORS SUGGEST THE
POTENTIAL THAT THE MCS MAY BACKBUILD OR BECOME QUASI-STATIONARY.
PRECIPTIABLE WATERS WILL BE NEAR 2 INCHES WHICH WILL INCREASE
RAINFALL EFFICIENCY OF STORMS. WATCH HAS BEEN ISSUED FOR THESE
CONDITIONS.

STRONG TO OCCASIONALLY SVR TSRA HAVE DEVELOPED THROUGHOUT TODAY
AS ATMOSPHERE IS BECOMING INCREASING UNSTABLE. SURFACE WARM FRONT
WAS LOCATED VERY CLOSE TO THE MISSISSIPPI RIVER AT 20Z. DEWPOINTS
TO THE WEST OF THE FRONT HAVE CLIMBED INTO LOWER TO MID 70S UNDER
7.5C/KM MID LEVEL LAPSE RATES. WARM FRONT AND VARIOUS OUTFLOW
BOUNDARIES LIE ACROSS THE REGION FROM ONGOING CONVECTION WILL ACT
AS FOCUSING MECHANISMS FOR CONTINUED TSRA THIS EVENING. GIVEN
MCAPES OF 2000 J/KG WEST OF THE FRONT AND DEEP LAYER SHEAR OF
35-50KTS...SEVERE TSRA DEVELOPMENT TO CONTINUE INTO THE EVENING
AND SEVERE TSRA WATCH WILL BE ISSUED SOON.

DID NOT MAKE TOO MUCH CHANGES OTHERWISE AS EARLY SUMMER AIRMASS
WILL BE REPLACED WITH BELOW NORMAL TEMPERATURES BEHIND FRONT BY
TUESDAY.

BRITT

&&

.AVIATION...
/1131 AM CDT SUN MAY 25 2008/
FOR THE 18Z TAFS...ALTHOUGH MOST OF THE CONVECTION HAS PUSHED E OF
THE TAF SITES ATTM EXPECTING AT LEAST ISOLD TO WDLY SCT CONVECTION
TO DVLP THIS AFTN NR OUTFLOW BNDRYS FM PREVIOUS CONVECTION AND AS
A WRMFNT MOVES NEWD THRU THE CWA. LATEST RADAR IMAGES DEPICT AN
ISOLD TSRA OVER THE WRN PTN OF THE STL METRO AREA WHICH MAY
IMPACT STL/SUS ARND 18Z. LOW LVL STRATUS CLOUD CEILING IN COU
SHOULD RISE INTO THE VFR CATAGORY EARLY THIS AFTN. S-SELY SFC
WNDS SHOULD VEER ARND TO A MORE S-SWLY DIRECTION TGT AND MON MRNG
AFTER THE PASSAGE OF THE WRMFNT. SHOULD BE MAINLY MID-HI LVL
CLOUDINESS TGT. AN MCS IS EXPECTED TO MOVE THRU NRN MO LT TGT INTO
MON MRNG. WILL INCLUDE A PROB30 GRP OF TSRA IN UIN DURING THE
EARLY MRNG HRS. MAY ALSO INCLUDE A PROB30 GRP OF TSRA FOR THE
REST OF THE TAF SITES BY LT MRNG ON MON ALONG WITH A LOW LVL CLOUD
CEILING ARND 3000 FT.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY
     AFTERNOON FOR AUDRAIN-KNOX-LEWIS-MARION-MONROE-PIKE-RALLS-
     SHELBY.

IL...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY
     AFTERNOON FOR ADAMS IL-BROWN IL-PIKE IL.

&&

WFO LSX
Hazardous weather outlook, May 25, 4:43 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
443 PM CDT SUN MAY 25 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
443 PM CDT SUN MAY 25 2008

...FLASH FLOOD WATCH UNTIL 1 PM CDT MONDAY FOR NORTHEAST MISSOURI
AND WEST CENTRAL ILLINOIS...

THIS HAZARDOUSWEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF THE AREA WELL
INTO THE EVENING HOURS. THE PRIMARY THREATS WILL BE LARGE HAIL
UP TO THE SIZE OF GOLFBALLS AND DAMAGING THUNDERSTORM WIND GUSTS
OVER 60 MPH. ISOLATED TORNADOES ARE ALSO POSSBILE.

LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE TONIGHT ACROSS THE REGION.
THE MOST LIKELY LOCATION WILL BE ACROSS NORTHEAST MISSOURI AND WEST
CENTRAL ILLINOIS WHERE HEAVY RAINFALL MAY OCCUR OVER SATURATED SOILS
WHERE HEAVY RAINFALL OCCURRED LAST NIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AREAWIDE ON
MEMORIAL DAY AND MONDAY NIGHT ALONG A SLOW MOVING FRONTAL SYSTEM
THAT WILL EXTEND ACROSS MISSOURI AND ILLINOIS. IT IS LIKELY A
CONVECTIVE SYSTEM WILL BE IMPACTING PARTS OF NORTHEAST MISSOURI
AND WEST CENTRAL ILLINOIS MONDAY MORNING...AND ANOTHER CONVECTIVE
SYSTEM WILL FOLLOW MONDAY NIGHT FOR AREAS FURTHER SOUTH. GIVEN THE
HIGH MOISTURE CONTENT OF THE ATMOSPHERE...LOCALLY HEAVY RAINFALL
WILL ALSO BE POSSIBLE DURING THIS TIME. THE CHANCE FOR
THUNDERSTORMS WILL CONTINUE ON TUESDAY.

THE CHANCE FOR THUNDERSTORMS WILL RETURN ON FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TONIGHT...AND POSSIBLY AGAIN ON
MONDAY. IN ADDITION TO SEVERE WEATHER...SPOTTERS ARE ENCOURAGED TO
REPORT HEAVY RAINFALL AND ANY FLOODING TO THE NATIONAL WEATHER
SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BRITT

In the hours before

Local storm report, May 25, 4:15 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
415 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0414 PM     HAIL             1 NW RED BUD            38.22N  90.01W
05/25/2008  E1.25 INCH       MONROE             IL   TRAINED SPOTTER

            STARTED AROUND 412 PM AND VARIES FROM QUARTER TO HALF
            DOLLAR IN SIZE

&&

EVENT NUMBER 00110

FGLASS
Local storm report, May 25, 4:19 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
419 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0416 PM     HAIL             STURGEON                39.23N  92.28W
05/25/2008  E1.00 INCH       BOONE              MO   EMERGENCY MNGR

&&

EVENT NUMBER 00111

FGLASS
Local storm report, May 25, 4:32 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
432 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0426 PM     HAIL             RED BUD                 38.21N  90.00W
05/25/2008  E0.75 INCH       RANDOLPH           IL   AMATEUR RADIO

&&

EVENT NUMBER 00112

FGLASS
Local storm report, May 25, 4:34 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
434 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0433 PM     HAIL             RED BUD                 38.21N  90.00W
05/25/2008  E1.75 INCH       RANDOLPH           IL   TRAINED SPOTTER

&&

EVENT NUMBER 00113

FGLASS
Local storm report, May 25, 4:41 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
441 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0439 PM     HAIL             RED BUD                 38.21N  90.00W
05/25/2008  E1.00 INCH       RANDOLPH           IL   PUBLIC

            NUMEROUS REPORTS OF NICKEL TO QUARTER SIZE HAIL FROM
            SPOTTERS AND THE GENERAL PUBLIC

&&

EVENT NUMBER 00114

FGLASS
Local storm report, May 25, 4:51 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
451 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             RUMA                    38.13N  90.00W
05/25/2008  E0.88 INCH       RANDOLPH           IL   TRAINED SPOTTER

&&

EVENT NUMBER 00115

MILLER

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 6:58 AM CDTSevere Thunderstorm WarningLSXAdams47 min
May 25, 8:45 AM CDTAreal Flood AdvisoryLSXAdams, Pike6 hr
May 25, 9:48 AM CDTFlash Flood WarningLSXPike3 hr
May 25, 10:02 AM CDTSevere Thunderstorm WarningLSXGreene, Jersey, Macoupin43 min
May 25, 10:25 AM CDTSevere Thunderstorm WarningLSXMadison51 min
May 25, 11:21 AM CDTSevere Thunderstorm WarningLSXBond39 min
May 25, 11:31 AM CDTFlash Flood WarningLSXCalhoun, Greene, Jersey4 hr
May 25, 12:54 PM CDTSevere Thunderstorm WarningLSXMadison66 min
May 25, 1:37 PM CDTSevere Thunderstorm WarningLSXFayette, Marion38 min
May 25, 1:58 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette62 min
May 25, 1:59 PM CDTRiver Flood WarningLSXCalhoun, Jersey3 days
May 25, 2:15 PM CDTSevere Thunderstorm WarningLSXMarion60 min
May 25, 3:18 PM CDTSevere Thunderstorm WarningLSXMonroe42 min
May 25, 3:54 PM CDTFlash Flood WarningLSXMonroe3 hr
May 25, 3:57 PM CDTFlash Flood WatchLSXAdams, Bond, Brown, Calhoun, Clinton, Fayette and 11 more71 hr
May 25, 4:00 PM CDTSevere Thunderstorm WarningLSXMonroe, Randolph, Saint Clair60 min
May 25, 5:27 PM CDTTornado WarningLSXRandolph33 min
May 25, 6:26 PM CDTSevere Thunderstorm WarningLSXCalhoun, Pike64 min
May 25, 6:32 PM CDTFlash Flood WarningLSXRandolph118 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.